# SDR SWAA012022

- Difficulty date: July 16, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 61,010 hours, 65,921 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE
- Part serial: MX370657C
- Condition: Leaking
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) AFTER GEAR RETRACTION AT 400 FT BOTH A-HYD PUMP LOW PRESS LIGHTS ILLUMINATED, HYD SYSTEM QTY INDICATED 0.  FOUND T/E FLAP HYD MOTOR LEAKING.  REMOVED AND REPLACED FLAP MOTOR AND CASE FILTERS PER MM.
